Jump to content
CrazyBoards.org

tardive dyskinesia- what to do"


Recommended Posts

I have taken an old style AP for over 20 years plus a couple of other things that can cause TD. I developed a noticeable tremor of the face and I get mouth blowing at night. It is better now that I am off the old major Ap, but since i am still crazy i find it necessary to take something. I take 25 mg seroquel at night and zyperxa 2.5 prn. I have tried everything else that is commonly known and nothing helps. Geodon stimulates me and Abilify I am told is more or less Geodon, at least the doc wont' prescribe it. I have really bad restless leg that seems to be progressing.I have told my doc many times that I think it may be akathesia. why would he be reluctant to make that diagnosis?

What do i do? How do we treat me?

Link to comment
Share on other sites

I think clozapine doesn't cause TD and in some cases can make it better but then again it depends on your diagnosis as VE says and if you are willing to submit to weekly blood checks and all the hassles that go along with clozapine.

blackbird x

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...